# SDR HEEA0013736

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078101
- Condition: Fluctuates
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE FLUCTUATES AT 50' INTERMITTENTLY.
